MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent ( 6.0 x 125mm stent) to treat a denovo lesion of the sfa middle third artery in the left leg.A contralateral approach was used and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta) after stent placement and atherectomy was performed pre-stent placement.On (b)(6) 2022, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported with a relationship to the device as "not assessable/unknown" to the device and "not related" to the procedure but due to worsening pre-existing condition.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered".It led to a percutaneous intervention on (b)(6) 2022 and it involved stent placement (non biomimics), balloon angioplasty and laser atherectomy.The device remains implanted.This was reviewed by veryan on (b)(6) 2022 and considered to be possibly related to the device as it led to a target lesion revascularisation.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent in the left leg, a 6.0 x 125 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third.A contralateral approach was used and the lesion was prepared using atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as not related to the device and not related to the procedure but due to a worsening of the patient's pre-existing condition.It was target lesion related.A percutaneous intervention on (b)(6) 2022 involved non bm3d bare metal stent placement, laser atherectomy and pta/standard balloon angioplasty on the sfa middle third to distal popliteal segment.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.The event was reviewed by veryan on 27-jun-22 and considered possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.5., b.7., d.4., e.1., g.1., g.6., and h.10.Have been updated.Additional information related to this event received on 20-sept-22 updated the device relationship from "not assessable/unknown" to "not related".If any additional information becomes available it will be provided in a mdr supplemental report.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated to reflect the updated device relationship, section b.7.Was corrected for clarity, g.6.And h.2.Were updated to reflect the type of report (follow-up 02) and reason, and h.11.Reflects the sections of the report that were updated.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent in the left leg, a 6.0 x 125 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third.A contralateral approach was used and the lesion was prepared using atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as possibly related to the device and not related to the procedure.It was target lesion-related.A percutaneous intervention on (b)(6)2022 involved non-bm3d bare metal stent placement, laser atherectomy and pta/standard balloon angioplasty on the sfa middle third to distal popliteal segment.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.The event was reviewed by veryan on 27-jun-22 and considered possibly related to the device.Additional information provided by the site on 01-mar-24 updated the device relationship from not related to possibly related.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key15108727
Report Number3011632150-2022-00064
Device Sequence Number17197098
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)220307(11)200806(10)0000048380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2022
Device Model Number142122-14
Device Catalogue Number142122-14
Device Lot Number0000048380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer09/20/2022
03/01/2024
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/04/2023
03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale
Patient Weight245 KG
Patient EthnicityNon Hispanic
Patient RaceWhite